JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONGRUENCES ON ABUNDANT SEMIGROUPS WITH QUASI-IDEAL S-ADEQUATE TRANSVERSALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONGRUENCES ON ABUNDANT SEMIGROUPS WITH QUASI-IDEAL S-ADEQUATE TRANSVERSALS
Wang, Lili; Wang, Aifa;
  PDF(new window)
 Abstract
In this paper, we give congruences on an abundant semigroup with a quasi-ideal S-adequate transversal by the congruence pair abstractly which consists of congruences on the structure component parts R and . We prove that the set of all congruences on this kind of semigroups is a complete lattice.
 Keywords
abundant semigroup;adequate transversal;quasi-ideal transversal;congruence;congruence pair;
 Language
English
 Cited by
 References
1.
T. S. Blyth and R. B. McFadden, Regular semigroups with a multiplicative inverse transversal, Proc. Roy. Soc. Edinburgh Sect. A 92 (1982), no. 3-4, 253-270. crossref(new window)

2.
J. F. Chen, Abundant semigroups with adequate transversals, Semigroup Forum 60 (2000), no. 1, 67-79. crossref(new window)

3.
A. El-Qallali, Abundant semigroups with a multiplicative type A transversal, Semigroup Forum 47 (1993), no. 3, 327-340. crossref(new window)

4.
J. B. Fountain, Adequate semigroups, Proc. Edinburgh Math. Soc. 22 (1979), no. 2, 113-125. crossref(new window)

5.
J. B. Fountain, Abundant semigroups, Proc London Math. Soc. 44 (1982), no. 1, 103-129.

6.
X. J. Guo, Abundant semigroups with a multiplicative adequate transversal, Acta Math. Sin 18 (2002), no. 2, 229-244. crossref(new window)

7.
X. J. Guo and L. M. Wang, Idempotent-connected abundant semigroups which are disjoint unions of quasi-ideal adequate transversals, Comm. Algebra 30 (2002), no. 4, 1779-1800. crossref(new window)

8.
X. J. Kong and P. Wang, Abundant semigroups with quasi-ideal S-adequate transversals, Commun. Korean Math. Soc. 26 (2011), no. 1, 1-12. crossref(new window)

9.
X. L. Tang, Regular semigroups with inverse transversals, Semigroup Forum 55 (1997), no. 1, 24-32. crossref(new window)

10.
X. L. Tang and L. M. Wang, Congruences on regular semigroups with inverse transversals, Comm. Algebra 23 (1995), no. 11, 4157-4171. crossref(new window)

11.
L. M. Wang, On congruence lattice of regular semigroups with Q-inverse transversals, Semigroup Forum 50 (1995), no. 2, 141-160. crossref(new window)

12.
L. M. Wang and X. L. Tang, Congruence lattices of regular semigroups with inverse transversals, Comm. Algebra 26 (1998), no. 4, 1234-1255.